MAUDE Adverse Event Report: COVIDIEN KANG EPUMP PROX SPIKE SET-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP PROX SPIKE SET-INTL; PUMP, INFUSION, ENTERAL
Model Number 674655
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that bubbles appeared during infusion.No patient injury.

Brand Name
KANG EPUMP PROX SPIKE SET-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10872049
Report Number1282497-2020-09645
Device Sequence Number14160228
Product Code LZH
UDI-Device Identifier10884521028203
UDI-Public10884521028203
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number674655
Device Catalogue Number674655
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date11/19/2020
Patient Sequence Number1